W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
HGB161007A |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported to gore that on (b)(6) 2026, the patient underwent endovascular treatment for an abdominal aortic aneurysm and an iliac artery aneurysm using gore excluder iliac branch endoprostheses, and gore dryseal flex introducer sheaths as accessories.After deployment of the iliac branch component in the left common iliac artery, insertion of the internal iliac component (iic) into the left internal iliac artery was attempted; however, the attempt was unsuccessful because the stiff guidewire became entangled with the through-wire.The iic was removed, and the physician attempted recannulation, but this was again unsuccessful as the through-wire and the stiff guidewire crossed.Additional maneuvers, including pta balloon dilation, were also attempted but were unsuccessful.During these attempts, the 12fr sheath began to withdraw, so the physician attempted to retrieve the iic back into the sheath; however, it could not be reintroduced.The iic was then withdrawn from the patient together with the sheath.Deformation of the sheath tip was observed.In addition, the iic showed loosening of the deployment line with partial premature opening, and the proximal shaft was found to be fractured.The device was replaced with an alternative, and insertion was performed using the large sheaths telescoping technique (last), which allowed successful deployment.Angiography revealed a type ii endoleak; however, no additional intervention was performed, and the procedure was completed.The patient tolerated the procedure well.